Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Drugs of Abuse from Urine (5 Panel) Health Feed

Someone I know consumed 6 dolo 650 tablets. Is that overdose? What are the possible repercussions?

MBBS Bachelor of Medicine and Bachelor of Surgery, Certificate in clinical nutrition
General Physician, Trivandrum
Someone I know consumed 6 dolo 650 tablets. Is that overdose? What are the possible repercussions?
The maximum daily dose for paracetamol is 4grams per day. 6 x 650 = 3.9grams. No need to worry. However these values vary with individuals therefore immediate hospitalization is advised for further care. Paracetamol toxicity affects the liver, and causes irreversible liver damage and death at high concentrations. { 9 to 10grams a day is potentially fatal }
Submit FeedbackFeedback

Still about the caster overdose for the prescription genuphil one dose thrice daily (morning, afternoon and night) moov massage cream (morning and night) clonifil one dose twice daily (morning and night) and the caster once daily.

M.D. Consultant Pathologist, CCEBDM Diabetes, PGDS Sexology USA, CCMTD Thyroid, ACDMC Heart Disease, CCMH Hypertension, ECG, CCCS ( CARDIOLOGY & STROKE), CCIGC ( GERIATRIC CARE )
General Physician, Sri Ganganagar
Still about the caster overdose
for the prescription
genuphil one dose thrice daily (morning, afternoon and night)
mo...
While castor oil is considered safe in small doses, larger amounts can cause abdominal cramping, nausea, vomiting, and diarrhea (2,5 ). Although it can be used to relieve occasional constipation, castor oil is not recommended as a treatment for long-term health concerns.
Submit FeedbackFeedback

My friend has taken 30 avil 50 mg tablets at a time .will it leads to death? Is aspirin overdose causes death? How much tablets are injurious to health?

MBBS
General Physician, Bharuch
My friend has taken 30 avil 50 mg tablets at a time
.will it leads to death? Is aspirin overdose causes death? How mu...
Definitely it will creat serious problem for health emergency hospitalized require. To prevent fatal avoid such type of foolishness.
Submit FeedbackFeedback

My friend (29f) is under covid treatment and almost recovered, doing well. Doctor prescribed two paracetamol tablets. One for daily (paracip 650 mg) and other for sos (hifenac-p 425 mg). But by mistake my friend had taken both paracetamol tablets at once. Should it be considered as overdose and needs to be treated? Please advice.

MBB
General Physician, Gurgaon
My friend (29f) is under covid treatment and almost recovered, doing well. Doctor prescribed two paracetamol tablets....
No it will not be considered a overdose. Tell your friend to drink plenty of water to wash out excess paracetamol from her system. No need to worry. Kindly consult me for further queries.
2 people found this helpful
Submit FeedbackFeedback

This morning at about 01: 00 I overdosed with adcodols. I took approximately 5 adcodols. I thereafter drank a lot of milk. Am I going to be fine?

MBBS
General Physician, Vadodara
This morning at about 01: 00 I overdosed with adcodols. I took approximately 5 adcodols. I thereafter drank a lot of ...
It's a pain killer. Drowsy ness, nausea vomit vertigo mey occurred. So take rest. Plenty of liquid ors nimbupani coconut water you can take with light diet.
1 person found this helpful
Submit FeedbackFeedback

Im 29 years old male. Doctor prescribed me cholecalciferol 60000iu stenergy d3 (8 cap ). Instead of taking it weekly once I have taken it daily once. Since then im feeling somewhat pain or stiffness on my right back side. Is it a overdose? Is there any problem please help.

General Physician,
Im 29 years old male. Doctor prescribed me cholecalciferol 60000iu stenergy d3 (8 cap ). Instead of taking it weekly ...
Dear lybrate-user though you should not take it daily, you need not worry yet. Please have lots of water, and avoid foods and multivitamins containing calcium and vitamin d for some time. Please mention why you were prescribed vitamin d.if theres no urgency you may leave it for a month and restart. Please consult a physician for more details if required.
1 person found this helpful
Submit FeedbackFeedback

I overdosed on 20 capsules of advil solubilized ibuprofen capsules 200 mg, and 24 tylenol acetaminophen 500 mg, on friday, 10 hours later I woke up very much alive with two feelings, my right nostril felt extremely dry and I felt nauseous, after about 2 hours of discomfort I physically induced a vomit, well 3 times over the course of 5 hours, which made me feel better, there was no physical tablet left over, after this day I felt pretty much fine however on sunday morning I attempted singing and felt a bit ofhurt in my stomach, it was extremely light, but was present, now on tuesday there seems be this lingering heat and tiny pinches of discomfort, the dry nose feeling has returned however it does not just dry but heavy as well, and if I try to blow air hard outwards deom my nose it hurts very much, im 6’5”,aged 24, 73 kg,how worried should I be and what do tou think is wrong and what should I expect in the coming days, weeks or months without visiting a doctor in person.

MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
I overdosed on 20 capsules of advil solubilized ibuprofen capsules 200 mg, and 24 tylenol acetaminophen 500 mg, on fr...
I am sorry to hear about your concern but will be happy to assist you. A common cause of dry nose is blowing your nose too often, whether that's because of a cold or allergies. Dry nose is also common among people who live in areas with dry weather and who smoke tobacco or marijuana. Chronic dry nose can also be caused by certain medical conditions, such as sjogren syndrome. Let's connect over a call so that we can discuss your concern in details and make a suitable treatment plan for you.
Submit FeedbackFeedback

Is it possible to overdose on dazit. Someone took 8 tablets at once and i'm concerned.

Bachelor of Medicine, Bachelor of Surgery (M.B.B.S.),
General Physician, Gondiya
Is it possible to overdose on dazit. Someone took 8 tablets at once and i'm concerned.
Hello! yes any of medicine in overdose of it is dangerous. 8 tablets a time is also an overdose. It may show excessive sleepiness so if you see any such symptoms urgently go for an emergency help. There is no anti dote but can be prevented by harming by treating the harm already done. Do not delay.
Submit FeedbackFeedback

My son aged 21 is smoking cannabis. One joint a day. He has brought it down to alternate day. Is that good or does smoking one or 2 cause the same damage. I am worried. Pls advise.

MD - Homeopathy, BHMS
Homeopathy Doctor, Vadodara
My son aged 21 is smoking cannabis. One joint a day. He has brought it down to alternate day. Is that good or does sm...
It causes damage. That is enough. Better stop it as soon as possible. Take treatment if you have to.
Submit FeedbackFeedback